# SDR 96ZZZX352

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58823
- Make and model: Cessna 182P
- Aircraft serial: 18262321
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: 7103
- Condition: Failed
- Location: G-Switch
- Part time: 2,921 hours
- Component: Leigh, 7A1140
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT G-SWITCH FAILED CRASH TEST IN ARM POSITION.  CHECKED OK IN 'ON' POSITION.
